# SDR DALA2018102606308

- Difficulty date: October 19, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 80,116 hours, 9,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7004, L/P 4841186) EMERGENCY SIGN LIGHTS INOP AT DOORS 2R & 2L. REPLACED POWER BASE AT 2L AND BATTERY AT 2R PER AMM 33-51.
